# SDR CHQA201200004

- Difficulty date: December 22, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,792 hours, 21,251 cycles
- Engine: Allsn AE3007A
- Engine time: 23,225 hours, 23,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE REAR FUSELAGE 1 FLOOR STRUCTURE.  THE CARGO DOOR LOWER BEAM WAS REPLACED.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
